# SDR USAA2012052400021

- Difficulty date: April 28, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 151ZG BETWEEN FR56 TO FR58 & BETWEEN Y765 & -Y765.  REPLACED FLOOR PANEL 151ZG IAW A319 SRM 53-02-00 & IRM 9701 REV G.
